X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (49) 49
geometry (24) 24
teichmuller space (23) 23
weil-petersson metric (21) 21
teichmüller space (16) 16
riemann surfaces (14) 14
geometric topology (12) 12
mathematics, applied (12) 12
weil-petersson volumes (11) 11
curves (10) 10
moduli space (10) 10
weil–petersson metric (10) 10
complex (9) 9
mathematics - geometric topology (9) 9
weil-petersson (9) 9
32g15 (7) 7
mathematics, general (7) 7
surfaces (7) 7
analysis (6) 6
differential geometry (6) 6
universal teichmuller space (6) 6
30f60 (5) 5
mathematical analysis (5) 5
universal teichmüller space (5) 5
[ math.math-gt ] mathematics [math]/geometric topology [math.gt] (4) 4
curvature (4) 4
ending lamination (4) 4
extension (4) 4
geodesy (4) 4
homeomorphisms (4) 4
manifolds (4) 4
moduli (4) 4
physics (4) 4
physics, mathematical (4) 4
quantum physics (4) 4
quasi-symmetric homeomorphism (4) 4
quasiconformal mapping (4) 4
sobolev class (4) 4
algebra (3) 3
algebraic geometry (3) 3
automorphisms (3) 3
circle (3) 3
classical and quantum gravitation, relativity theory (3) 3
complex variables (3) 3
dynamical systems (3) 3
equation (3) 3
flows (3) 3
geodesic (3) 3
geodesics (3) 3
gravity (3) 3
laminations (3) 3
mathematical and computational physics (3) 3
mathematical physics (3) 3
mathematical surfaces (3) 3
mathematical theorems (3) 3
mathematics - complex variables (3) 3
mathematics - differential geometry (3) 3
moduli spaces (3) 3
physics, particles & fields (3) 3
punctured riemann surfaces (3) 3
representations (3) 3
string theory (3) 3
theorem (3) 3
vertices (3) 3
weil-petersson class (3) 3
3-manifolds (2) 2
30c62 (2) 2
53a35 (2) 2
53d30 (2) 2
58d27 (2) 2
algorithms (2) 2
applications of mathematics (2) 2
computer science (2) 2
computer science, artificial intelligence (2) 2
cusps (2) 2
diffeomorphisms (2) 2
dirichlet problem (2) 2
disks (2) 2
elementary particles, quantum field theory (2) 2
entropy (2) 2
families (2) 2
field theory (2) 2
geodesic flow (2) 2
group theory and generalizations (2) 2
harmonic maps (2) 2
high energy physics - theory (2) 2
hyperbolic geometry (2) 2
hyperbolic volume (2) 2
hyperbolicity (2) 2
intersection theory (2) 2
invariants (2) 2
isometries (2) 2
knots (2) 2
laminated materials (2) 2
mapping class group (2) 2
mapping class groups (2) 2
maps (2) 2
mathematical functions (2) 2
mathematics - dynamical systems (2) 2
pattern recognition (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2018, Volume 465, Issue 1, pp. 658 - 672
This paper deals with the p-integrable Teichmüller space and gives an intrinsic characterization of a p-integrable asymptotic affine homeomorphism for p>2.... 
Quasi-symmetric homeomorphism | Universal Teichmüller space | Quasiconformal mapping | p-integrable Teichmüller space | Besov space | WEIL-PETERSSON | MATHEMATICS, APPLIED | BMO | Universal Teichmuller space | EXTENSION | GRUNSKY OPERATOR | CIRCLE | QUASI-SYMMETRIC HOMEOMORPHISMS | MATHEMATICS | CONTRACTIBILITY | p-integrable Teichmuller space | EQUATION
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2020, Volume 359, p. 106891
Given a continuous vector field λ(t,⋅) of Sobolev class H32 on the unit circle S1, the flow maps η=g(t,⋅) of the differential equation{dηdt=λ(t,η)η(0,ζ)=ζ are... 
Quasi-symmetric homeomorphism | Universal Teichmüller space | Quasiconformal mapping | Weil-Petersson Teichmüller space | Sobolev class
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2018, Volume 43, pp. 935 - 943
We will prove that an increasing homeomorphism h in the Weil-Petersson class on the real line must be locally absolutely continuous such that log h' belongs to... 
Weil-Petersson class | Little Teichmüller space | Universal Teichmüller space | Quasiconformal mapping | Sobolev class | Weil-Petersson Teichmüller space | MATHEMATICS | little Teichmuller space | Universal Teichmuller space | Weil-Petersson Teichmuller space | quasiconformal mapping
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 08/2015, Volume 17, Issue 4, pp. 1550016 - 1-1550016-42
We consider bordered Riemann surfaces which are biholomorphic to compact Riemann surfaces of genus g with n regions biholomorphic to the disk removed. We... 
Rigged moduli space | Weil-Petersson class Teichmüller space | MATHEMATICS | MATHEMATICS, APPLIED | Weil-Petersson class Teichmuller space | COMPLEX STRUCTURE | CURVE | Manifolds | Riemann surfaces | Mathematical analysis | Disks | Field theory | Mapping | Inclusions | Expansion | Mathematics | Naturvetenskap | Natural Sciences | Matematik
Journal Article
Advances in Mathematics, ISSN 0001-8708, 07/2015, Volume 279, pp. 717 - 778
On the identity component of the universal Teichmüller space endowed with the Takhtajan–Teo topology, the geodesics of the Weil–Petersson metric are shown to... 
Weil–Petersson metric | Universal Teichmüller space | Completeness | Geodesic | Global existence | Pattern recognition | Critical Sobolev index | Regularity | Weil-Petersson metric | DIFFEOMORPHISMS | MATHEMATICS | MOTION | Universal Teichmuller space | BOUNDARY | Mathematics
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 01/2020, Volume 2020, Issue 758, pp. 1 - 66
Given a sequence of curves on a surface, we provide conditions which ensure that (1) the sequence is an infinite quasi-geodesic in the curve complex, (2) the... 
SPACE | MATHEMATICS | LAMINATIONS | COMPLEX | WEIL-PETERSSON GEODESICS | CURVES | MODULI | GEOMETRY
Journal Article
SIAM Journal on Imaging Sciences, ISSN 1936-4954, 05/2014, Volume 7, Issue 2, pp. 900 - 923
Journal Article
Asian Journal of Mathematics, ISSN 1093-6106, 2016, Volume 20, Issue 1, pp. 21 - 46
We construct a new Riemannian metric on Goldman space B(S), the space of the equivalence classes of convex projective structures on the surface S, and then... 
Real projective structure | Weil-Petersson metric | real projective structure | MATHEMATICS | MATHEMATICS, APPLIED | REAL PROJECTIVE-STRUCTURES | SPHERES | HYPERBOLIC AFFINE HYPERSPHERES | METRICS | CALABI CONJECTURE | SURFACES
Journal Article
Journal of Differential Geometry, ISSN 0022-040X, 2008, Volume 79, Issue 2, pp. 277 - 334
Let T be the Teichmuller space of marked genus g, n punctured Riemann surfaces with its bordification (T) over bar the augmented Teichmuller space of marked... 
MATHEMATICS | DISCRETE-GROUP-ACTIONS | LIE-GROUPS | HARMONIC MAPS | REPRESENTATIONS | RIEMANN SURFACES | SPECTRAL LIMITS | WEIL-PETERSSON ISOMETRIES | MODULI SPACE | HYPERBOLIC SURFACES | GEOMETRY
Journal Article
Journal de Mathématiques Pures et Appliquées, ISSN 0021-7824, 01/2020
Journal Article
Science China Mathematics, ISSN 1674-7283, 9/2014, Volume 57, Issue 9, pp. 1799 - 1810
Let X be a non-elementary Riemann surface of type (g, n), where g is the number of genus and n is the number of punctures with 3g-3+n > 1. Let T(X) be the... 
Dehn twist | 30F60 | Weil-Petersson metric | Mathematics | Teichmüller metric | 32G15 | Applications of Mathematics | convex hull | Carathéodory metric | MATHEMATICS | Teichmuller metric | MATHEMATICS, APPLIED | DISKS | LENGTH | RIEMANN SURFACES | Caratheodory metric | GEODESICS | MODULI | Construction | Riemann surfaces | Convexity | Hulls (structures) | Mathematical analysis | China
Journal Article
Archive for History of Exact Sciences, ISSN 0003-9519, 3/2013, Volume 67, Issue 2, pp. 119 - 147
Journal Article
Geometry and Topology, ISSN 1364-0380, 05/2007, Volume 11, Issue 2, pp. 889 - 937
We investigate the representation theory of the polynomial core T-S(q) of the quantum Teichmuller space of a punctured surface S. This is a purely algebraic... 
MATHEMATICS | WEIL-PETERSSON | ALGEBRAS | QUANTIZATION | KNOTS | VOLUME
Journal Article
Journal of Topology and Analysis, ISSN 1793-5253, 12/2015, Volume 7, Issue 4, pp. 543 - 676
We study Weil-Petersson (WP) geodesics with narrow end invariant and develop techniques to control length-functions and twist parameters along them and... 
Teichmüller space | geodesic | symbolic coding | ending lamination | Weil-Petersson metric | COMPLEX | CLASSIFICATION | MAPPING CLASS-GROUPS | CURVES | MATHEMATICS | LAMINATIONS | Teichmuller space | HYPERBOLICITY | FLOWS | GEOMETRY
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2013, Volume 274, Issue 1, pp. 647 - 665
We discuss the Funk function $$F(x,y)$$ on a Teichmüller space with its Weil–Petersson metric $$(\mathcal{T },d)$$ introduced in Yamada (Convex bodies in... 
Weil–Petersson metric | Hilbert metric | 51K05 | Funk metric | Mathematics, general | Teichmüller space | Non-symmetric distance | Mathematics | Mapping class groups | 53C60 | Weil-Petersson metric | MATHEMATICS | Teichmuller space | ISOMETRIES
Journal Article
Geometry and Topology, ISSN 1465-3060, 04/2018, Volume 22, Issue 4, pp. 2403 - 2426
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 02/2016, Volume 16, Issue 1, pp. 267 - 323
We show that the strong asymptotic class of Weil-Petersson geodesic rays with narrow end invariant and bounded annular coefficients is determined by the... 
MATHEMATICS | COMPLEX | BEHAVIOR | CURVATURE | MANIFOLDS | TEICHMULLER SPACE | FLOWS | LENGTH FUNCTIONS | GEOMETRY
Journal Article
by Shen, YL and Tang, S
ADVANCES IN MATHEMATICS, ISSN 0001-8708, 01/2020, Volume 359
Given a continuous vector field lambda(t, center dot) of Sobolev class on the unit circle S-1, the flow maps eta = g(t, center dot) of the differential... 
MATHEMATICS | HOMEOMORPHISMS | Universal Teichmuller space | Sobolev class | Weil-Petersson Teichmuller space | Quasi-symmetric homeomorphism | MAPPINGS | Quasiconformal mapping | TANGENT-SPACE | STRING THEORY | GEOMETRY
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2017, Volume 455, Issue 1, pp. 370 - 380
In an important paper [24], Reimann showed that the flow mappings of a continuous vector field of Zygmund class Λ⁎ are quasisymmetric homeomorphisms. In this... 
Quasi-symmetric homeomorphism | Smooth Zygmund function | Symmetric homeomorphism | Weil–Petersson class | Zygmund function | Sobolev class | Weil-Petersson class | MATHEMATICS, APPLIED | UNIVERSAL TEICHMULLER SPACE | EXTENSION | CIRCLE | MATHEMATICS | HOMEOMORPHISMS | EQUATION
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 02/2005, Volume 110, Issue 1, pp. 81 - 102
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.